# SDR DALA2022111607389

- Difficulty date: November 16, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 83,455 hours, 10,913 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frm 37
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3305, CORROSION FLOOR STRUCTURE -Y1959 BETWEEN FR37 TO FR37.4 PLUS 10 INCHES IN PASSENGER CABIN (SSI 533170-01-2). CORRECTIVE ACTION: REPLACED FLOOR BEAM -Y1959 LOC BTW FR37.1 TO FR 37.4 IN PASSENGER CABIN AS PER A330 SRM 51-42-11-801 AND A330 SRM 51-72-11-911AND DWG F53328090 AND DWG F53278800. LP 2498275
